# SDR CA140630006

- Difficulty date: June 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE FLYING AT FL410, N1 SPEED ON BOTH ENGINES WAS SET AT 92, 5 PERCENT WITH SYNC ON WHEN THE RT SUDDENLY CAME DOWN TO 84-85 PERCENT AND FLUCTUATING FOR APPROXIMATELY 5 MIN.  THE ACFT LANDED SAFELY AND TROUBLESHOOTING IS ON-GOING, FOLLOWING FAULT CODES FOUND ON THE ENGINE DOWNLOADS.
